# SDR ASOA2014101411414

- Difficulty date: September 25, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD J-ANGLE, BS 280 BETWEEN LBL 12 AND RBL 12 TO HAVE CORROSION.  LOCATED, DRILLED & INSTALLED FWD J CHANNEL IAW SRM 51-40-11, 51-42-06.
